# SDR SWAA2025071792169

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 59,893 hours, 31,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B UPPER SURFACE DISBOND ON EXISITING REPAIR DOUBLER.  REMOVED DAMAGE PER SRM 57-53-01-2R14; PERFORMED TAP TEST PER 737 NET MANUEL PART 1 51-05-01 . PREPED AREA ;FABRICATED REPAIR PARTS INSTALLED REPAIR PARTS PER SRM 57-53-01-2R-14. AND SRM 51-70-05-2R-0 GEN. REPAIR.  PREPED AREA AND AND APPLIED PRIMER AND TOP COAT PER AMM 1-21-72 AND 51-21-99.
